# SDR DLM88990737

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PASSING 31,000 FEET IN CLIMB, FLIGHT ATTENDANT REPORTED LIGHT SMOKE IN AFT PASSENGER COMPARTMENT AND SMOKE DETECTORS IN AFT LAV WERE ON. BEGAN DESCENT AND SMOKE DISSIPATED AND CLEARED CABIN FOR DURATION OF FLIGHT.  FOUND RT ACM OVERSERVICED.  SERVICED TO PROPER LEVEL AND PERFORMED DUCT BURNOUT AND WATER SEPARATOR BAG REPLACEMENT PER M/M.  NO FURTHER SMELLS OR SMOKE.
